# SDR AALA202510213148

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 23,619 hours, 10,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 18C EMERGENCY LIGHT PANEL ON THE SIDE IS BROKEN. REMOVED AND REPLACED EMERGENCY LIGHT PANEL ON SEAT 18C. PER CMM 25-23-67. OPERATIONAL CHECK GOOD.
